Bruising on patient's arm due to the drug Warfarin

Bruising on patient's arm due to the drug Warfarin

M330/0692 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 26.0MB

Downloadable file size: 1.5MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Warfarin side-effect. Spontaneous bruising caused by the anticoagulant drug warfarin. Warfarin is prescribed to prevent abnormal blood clotting in patients with conditions such as thrombosis, stroke or certain heart disorders. It works by inhibiting the formation of vitamin K-dependent clotting factors in the liver. Side-effects include abnormal bleeding in different parts of the body, nausea, loss of appetite, abdominal pain and skin rashes. It is also used as a rat poison, as it produces similar effects, leading to the rat bleeding to death.

Release details: Model release not required. Property release not required.

Keywords: anticoagulant, arm, bruise, bruised arm, bruising, condition, disorder, drug, healthcare, injury, medical, medicine, side effect, side-effect, warfarin

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.